Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Duality")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5922

  • Page / 237

Export

Selection :

  • and

An alternative formulation for a new closed cone constraint qualificationBOT, Radu Loan; WANKA, Gert.Nonlinear analysis. 2006, Vol 64, Num 6, pp 1367-1381, issn 0362-546X, 15 p.Article

Generalization and sharpening of some duality relations for a class of vector optimization problemsTAMMER, C; TAMMER, K.ZOR. Zeitschrift für Operations-Research. 1991, Vol 35, Num 3, pp 249-265, issn 0340-9422, 17 p.Article

Generalizing the duality theorem of graph embeddingsABU-SBEIH, M. Z.Discrete mathematics. 1989, Vol 78, Num 1-2, pp 11-23, issn 0012-365X, 13 p.Article

Wolfe duality and Mond-Weir duality via perturbationsRADU IOAN BOT; GRAD, Sorin-Mihai.Nonlinear analysis. 2010, Vol 73, Num 2, pp 374-384, issn 0362-546X, 11 p.Article

The trust/control duality : An integrative perspective on positive expectations of others = La dualité confiance/contrôle: une perspective intégratrice sur les attentes positives à l'égard des autresMÖLLERING, Guido.International sociology. 2005, Vol 20, Num 3, pp 283-305, issn 0268-5809, 23 p.Article

Conjugate duality in vector optimizationTANINO, T.Journal of mathematical analysis and applications. 1992, Vol 167, Num 1, pp 84-97, issn 0022-247XArticle

Two-potential theory of electric and magnetic charges via duality transformationCHATTERJEE, Chandrasekhar; MITRA, Indrajit; SHARATCHANDRA, H. S et al.Physics letters. Section B. 2012, Vol 710, Num 1, pp 223-229, issn 0370-2693, 7 p.Article

A note on higher-order nondifferentiable symmetric duality in multiobjective programmingAGARWAL, Ravi P; AHMAD, Izhar; GUPTA, S. K et al.Applied mathematics letters. 2011, Vol 24, Num 8, pp 1308-1311, issn 0893-9659, 4 p.Article

Fenchel-Rockafellar type duality for a non-convex non-differential optimization problemKANNIAPPAN, P.Journal of mathematical analysis and applications. 1983, Vol 97, Num 1, pp 266-276, issn 0022-247XArticle

On the connection between random waves and quantum fields : duality between nodal lines statistic and the Casimir energySCARDICCHIO, A.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 9, pp 2203-2211, issn 0305-4470, 9 p.Article

On some symmetric dual models in multiobjective programmingGULATI, T. R; GEETA.Applied mathematics and computation. 2009, Vol 215, Num 1, pp 380-383, issn 0096-3003, 4 p.Article

Priestley's duality from Stone'sFLEISHER, Isidore.Advances in applied mathematics (Print). 2000, Vol 25, Num 3, pp 233-238, issn 0196-8858Article

Higher-order symmetric duality with cone constraintsGULATI, T. R; GUPTA, S. K.Applied mathematics letters. 2009, Vol 22, Num 5, pp 776-781, issn 0893-9659, 6 p.Article

Wolfe type second-order symmetric duality in nondifferentiable programmingGULATI, T. R; SHIV KUMAR GUPTA.Journal of mathematical analysis and applications. 2005, Vol 310, Num 1, pp 247-253, issn 0022-247X, 7 p.Article

Symmetric duality with (p,r) ― ρ ― (η,θ)-invexityMANDAL, P; NAHAK, C.Applied mathematics and computation. 2011, Vol 217, Num 21, pp 8141-8148, issn 0096-3003, 8 p.Article

A note on multiobjective second-order symmetric dualityGUPTA, S. K; KAILEY, N.European journal of operational research. 2010, Vol 201, Num 2, pp 649-651, issn 0377-2217, 3 p.Article

Symmetric duality for mathematical programming in complex spaces with F-convexityMISHRA, Shashi K; RUEDA, Norma G.Journal of mathematical analysis and applications. 2003, Vol 284, Num 1, pp 250-265, issn 0022-247X, 16 p.Article

A class of completely integrable hyperbolic systemsCARBONARO, P.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 14, pp L667-L670, issn 0305-4470Article

Duality for classical orthogonal polynomialsASKEY, Richard.Journal of computational and applied mathematics. 2005, Vol 178, Num 1-2, pp 37-43, issn 0377-0427, 7 p.Conference Paper

Bipolarity and/or duality of social survey measurement scales and the question-order effectHAFNER-FINK, Mitja; UHAN, Samo.Quality & quantity. 2013, Vol 47, Num 2, pp 839-852, issn 0033-5177, 14 p.Article

Convex analysis in financial mathematicsZHU, Q. J.Nonlinear analysis. 2012, Vol 75, Num 3, pp 1719-1736, issn 0362-546X, 18 p.Article

Partial duality and Bollobás and Riordan's ribbon graph polynomialMOFFATT, Lain.Discrete mathematics. 2010, Vol 310, Num 1, pp 174-183, issn 0012-365X, 10 p.Article

Partial matrices whose completions have ranks bounded belowMCTIGUE, James; QUINLAN, Rachel.Linear algebra and its applications. 2011, Vol 435, Num 9, pp 2259-2271, issn 0024-3795, 13 p.Article

The minimal non-(≤k)-reconstructible relationsBOUDABBOUS, Youssef; LOPEZ, Gérard.Discrete mathematics. 2005, Vol 291, Num 1-3, pp 19-40, issn 0012-365X, 22 p.Article

On the complexity of dualization of monotone disjunctive normal formsFREDMAN, M. L; KHACHIYAN, L.Journal of algorithms (Print). 1996, Vol 21, Num 3, pp 618-628, issn 0196-6774Article

  • Page / 237